Towards a finer classification of strongly minimal sets

Annals of Pure and Applied Logic 175 (2):103376 (2024)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 102,283

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Constructing ω-stable structures: model completeness.John T. Baldwin & Kitty Holland - 2004 - Annals of Pure and Applied Logic 125 (1-3):159-172.
Strongly minimal fusions of vector spaces.Kitty L. Holland - 1997 - Annals of Pure and Applied Logic 83 (1):1-22.
Geometric triviality of the strongly minimal second Painlevé equations.Joel Nagloo - 2015 - Annals of Pure and Applied Logic 166 (3):358-368.
An exposition of Hrushovskiʼs New Strongly Minimal Set.Martin Ziegler - 2013 - Annals of Pure and Applied Logic 164 (12):1507-1519.
Interpreting structures of finite Morley rank in strongly minimal sets.Assaf Hasson - 2007 - Annals of Pure and Applied Logic 145 (1):96-114.

Analytics

Added to PP
2023-09-30

Downloads
21 (#1,027,703)

6 months
9 (#493,407)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

No citations found.

Add more citations

References found in this work

A new strongly minimal set.Ehud Hrushovski - 1993 - Annals of Pure and Applied Logic 62 (2):147-166.
On strongly minimal sets.J. T. Baldwin & A. H. Lachlan - 1971 - Journal of Symbolic Logic 36 (1):79-96.
Stable generic structures.John T. Baldwin & Niandong Shi - 1996 - Annals of Pure and Applied Logic 79 (1):1-35.
Une théorie de galois imaginaire.Bruno Poizat - 1983 - Journal of Symbolic Logic 48 (4):1151-1170.
Model theory of Steiner triple systems.Silvia Barbina & Enrique Casanovas - 2020 - Journal of Mathematical Logic 20 (2):2050010.

View all 11 references / Add more references